| Model Number |
VTICMO 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vticmo_12.1 implantable collamer lens of -15.0/1.5/134 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2024.On (b)(6) 2024, the lens was exchanged for a longer length lens and the problem resolved.The cause of the event was unknown.